Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.50
pages 56-61

Two-Dimensional Stokes Flow in a Semicircle

V. V. Meleshko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
A. M. Gomilko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

An exact analytic solution of the two-dimensional Stokes flow in a semicircle induced by uniform motion of a circular or rectilinear boundary is constructed. The contour streamline pattern and a typical velocity distribution are presented.


Articles with similar content:

On the Linearized Dynamic Equations of a Rotating Stratified Compressible Fluid
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
P. A. Shestopal, N. V. Saltanov
TRANSIENT TEMPERATURE DISTRIBUTION FOR FULLY DEVELOPED LAMINAR FLOW IN A TUBE
International Heat Transfer Conference 5, Vol.9, 1974, issue
Edwin P. Russo, O. Tanner, T. W. Schnatz
Stokes Flow of Micropolar Fluid past a Porous Sphere with Non-Zero Boundary Condition for Microrotations
International Journal of Fluid Mechanics Research, Vol.37, 2010, issue 5
Satya Deo, Bali Ram Gupta
Stokes Flow past an Array of Annular Disks
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 4
V. S. Malyuga, M. G. J. Verbruggen, V. V. Meleshko, A. M. Gomilko
MHD OSCILLATING FLOW OF GENERALIZED JEFFREY FLUID PASSING THROUGH A RECTANGULAR DUCT FILLED WITH POROUS MEDIUM
Journal of Porous Media, Vol.20, 2017, issue 7
Amir Khan, Il Hyo Jung, Gul Zaman